Hail, Adams
- When
- June 8, 3:10 PM EST to 3:12 PM EST
- Where
- Adams County, 1.48 mi SSW of Beasley Fork
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.730, -83.530
Thunderstorms developed during the afternoon hours ahead of a low pressure system moving through the region. Many of the storms became severe, leading to damaging wind and a few tornadoes.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Thunderstorms developed during the afternoon hours ahead of a low pressure system moving through the region. Many of the storms became severe, leading to damaging wind and a few tornadoes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 8, 2:42 PM EST, 28 minutes earlier.
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 342 PM EDT Wed Jun 8 2022 .SYNOPSIS... Low pressure will track across the Ohio Valley through this evening, promoting showers and thunderstorms. Weak high pressure will gradually build in late Thursday and Thursday night. Another disturbance will bring unsettled conditions late Friday into Friday night. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Showers and thunderstorms have developed across the Tri-State area near a northward advancing warm front, and also instigated from an eastward moving MCV. Initial scattered convection may be discrete/supercellular in nature, but as a shortwave/deepening low approaches from the west later this afternoon and evening, more widespread convection is expected and convection may eventually take on more of a linear mode. Expect a tight gradient of CAPE as the warm front moves to the north, but sufficient instability to support organized and possibly severe convection looks to move northward into much of the CWA over the next several hours. Wind fields and shear look pretty good too, and therefore there is the risk for all severe hazards into this evening. Damaging winds and large hail are the primary threats, however with the warm front and available shear, rotating storms and isolated tornadoes will be possible. In addition, heavy rainfall will occur in the strongest storms and those areas that receive multiple rounds of heavy rainfall and/or training could wind up with localized flash flooding. As the low and shortwave move east across Ohio, convection will push east with it and end from west to east this evening, although lingering low level moisture will likely produce cloudy skies for the overnight. Lows will drop into the mid to upper 50s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Northwest flow will be in place during the day on Thursday. With lingering low level moisture, mostly cloudy skies will persist through much of the day. Can't even rule out a few sprinkles or very light showers, particularly over central Ohio. High temperatures will only rise into the lower to mid 70s over most of the CWA. High pressure builds in for Thursday night, allowing for partial clearing and lows mainly in the mid to upper 50s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As has been advertised, the long wave pattern across the CONUS will undergo some amplification as we head into the upcoming weekend. Another embedded s/wv in the flow will help carve out a mid level trough over the Great Lakes. Will continue with a threat for showers along with a low chance of thunder Friday/Friday night. Clouds and pcpn will keep high temperatures on Friday below normal in the lower to mid 70s. For Saturday, the s/wv energy will departing, so other than some lingering showers east in the morning, skies should eventually become partly cloudy. The cool pattern will continue with highs again in the lower to mid 70s. By Sunday, the mid level trough will begin to shift a little more to the east. However, a weak frontal boundary passing across the Great Lakes may bring a low chance for a shower/storm to the north, otherwise skies will be partly cloudy. Temperatures will begin to modify with highs in the upper 70s to the lower 80s. Long range models indicate that a mid level ridge will build north and east into the Ohio Valley by next week. This will be marked by an advancing warm front Monday night into Tuesday. Southerly flow will bring more humid conditions into the area. And with rising geopotential heights, temperatures will further warm. There will also be a chance of showers/storms with the warm front, then low chances of showers/storms in the hot and humid warm sector. Highs in the mid/upper 80s on Monday will warm into the lower 90s by Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could boost heat index values into the 95 to 100 degree range. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Expect showers and thunderstorms to affect area terminals later this afternoon into the early evening. Activity may initially fire near a northward moving warm front, then additional activity associated with low pressure and a mid level disturbance will move from west to east across the area. Tried to pinpoint the most likely timing of thunderstorms with MVFR conditions at all terminals. Amendments to refine timing and/or include strong winds gusts and lower visibilities will likely become necessary later this afternoon. As low pressure moves east later this evening, convection will end and winds shift to the northwest, but low level moisture lingering is likely to result in a stratus deck of clouds with prevailing MVFR to IFR conditions. MVFR cigs may linger well into the morning on Thursday before improving. OUTLOOK...MVFR conditions are possible Friday night into Saturday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP NEAR TERM...BPP SHORT TERM...BPP LONG TERM...Hickman AVIATION...BPP
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Wed Jun 8 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091530- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1127 AM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms will move across the area this afternoon and evening. Some of the storms will be severe, producing damaging wind gusts and large hail. Isolated tornadoes are also possible. In addition, heavy rainfall may lead to localized flash flooding. The most likely time for severe weather looks to be from 3pm to 11pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
Special Weather Statement
National Weather Service Wilmington OH
339 PM EDT Wed Jun 8 2022
OHZ071-072-082015-
Warren OH-Clinton OH-
339 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN WARREN
AND WESTERN CLINTON COUNTIES THROUGH 415 PM EDT...
At 339 PM EDT, a strong thunderstorm was located near Morrow, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Wilmington, Blanchester, New Vienna, Morrow, Clarksville,
Harveysburg, Martinsville, Midland, Butlerville, Pleasant Plain,
State Route 123 at State Route 132, Middleboro, Oakland, Cuba, State
Route 350 at US Route 22, Morrisville, Ogden, Kingman, Burtonville
and Cowan Lake State Park.
This includes I-71 in Ohio between mile markers 39 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3927 8410 3931 8417 3955 8396 3946 8380
3932 8370
TIME...MOT...LOC 1939Z 233DEG 22KT 3931 8406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
BinauSpecial Weather Statement
National Weather Service Wilmington OH
343 PM EDT Wed Jun 8 2022
INZ074-075-080-KYZ090-091-OHZ077-082030-
Switzerland IN-Ohio IN-Dearborn IN-Boone KY-Gallatin KY-Hamilton OH-
343 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, CENTRAL
DEARBORN, NORTHEASTERN SWITZERLAND, BOONE, EASTERN GALLATIN AND
SOUTHWESTERN HAMILTON COUNTIES THROUGH 430 PM EDT...
At 343 PM EDT, a strong thunderstorm was located over Dillsboro,
moving east at 30 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Florence, Lawrenceburg, Greendale, Aurora, Rising Sun, Burlington,
Hidden Valley, Oakbrook, Union, Cleves, Dillsboro, Shawnee, Moores
Hill, Guilford, Wilmington, Manchester, French, Hartford, North Bend
and Patriot.
This includes I-71 in Kentucky between mile markers 63 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3920 8509 3916 8476 3891 8465 3874 8481
3899 8512
TIME...MOT...LOC 1943Z 273DEG 24KT 3903 8505
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
BinauSpecial Weather Statement
National Weather Service Wilmington OH
357 PM EDT Wed Jun 8 2022
INZ066-073-074-082045-
Franklin IN-Ripley IN-Dearborn IN-
357 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN FRANKLIN,
NORTHERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES THROUGH 445 PM
EDT...
At 357 PM EDT, a strong thunderstorm was located 7 miles northwest of
Osgood, moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Batesville, Brookville, Oldenburg, Lake Santee, Blooming Grove,
Sunman, Metamora, St. Leon, Napoleon, Millhousen, Huntersville,
Hamburg, Dover, Ballstown, Penntown, Weisburg, Interstate 74 at State
Route 101, Peppertown, Lawrenceville and Saint Peter.
This includes I-74 in Indiana between mile markers 145 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3927 8530 3944 8530 3951 8505 3919 8490
3917 8539 3920 8544
TIME...MOT...LOC 1957Z 250DEG 30KT 3922 8537
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
BinauSpecial Weather Statement
National Weather Service Wilmington OH
358 PM EDT Wed Jun 8 2022
KYZ100-OHZ081-082030-
Lewis KY-Adams OH-
358 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN LEWIS
AND SOUTHERN ADAMS COUNTIES THROUGH 430 PM EDT...
At 358 PM EDT, a strong thunderstorm was located over Manchester,
moving northeast at 20 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
West Union, Manchester, Rome, Blue Creek, Concord, Bentonville,
Trinity, Carrs, Bradysville and Cedar Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for northern and
northeastern Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3864 8364 3863 8366 3863 8369 3873 8370
3886 8341 3878 8327 3876 8327 3866 8331
3861 8363
TIME...MOT...LOC 1958Z 244DEG 19KT 3869 8359
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HatzosSpecial Weather Statement
National Weather Service Wilmington OH
359 PM EDT Wed Jun 8 2022
KYZ097-099-OHZ078-079-082030-
Mason KY-Bracken KY-Clermont OH-Brown OH-
359 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN MASON,
BRACKEN, SOUTH CENTRAL CLERMONT AND SOUTHWESTERN BROWN COUNTIES
THROUGH 430 PM EDT...
At 359 PM EDT, a strong thunderstorm was located near Brooksville,
moving east at 30 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Maysville, Georgetown, Ripley, Aberdeen, Augusta, Brooksville, Dover,
Higginsport, Germantown, Chilo, Bradford, Powersville, Johnsville,
South Ripley, Utopia, Chatham, Tuckahoe, Minerva, Woolcutt and Neave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3863 8420 3877 8422 3888 8386 3879 8378
3867 8378
TIME...MOT...LOC 1959Z 254DEG 25KT 3871 8416
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HatzosSpecial Weather Statement
National Weather Service Wilmington OH
404 PM EDT Wed Jun 8 2022
OHZ079>081-082030-
Highland OH-Adams OH-Brown OH-
404 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BROWN,
NORTHWESTERN ADAMS AND HIGHLAND COUNTIES THROUGH 430 PM EDT...
At 404 PM EDT, a strong thunderstorm was located near Sardinia,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Hillsboro, Marshall, Sardinia, Belfast, Rocky Fork Point, Highland
Holiday, Russell, New Market, Emerald, Mowrystown, Danville in
Highland County, Lake Waynoka, Samantha, May Hill, Buford,
Fincastle and Highland County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3892 8381 3912 8388 3931 8363 3921 8348
3902 8343
TIME...MOT...LOC 2004Z 240DEG 23KT 3908 8378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
HatzosThe Cincinnati radar (KILN), 81 km away, was scanning. The volume nearest the first event began at 20:07 UTC.
16 thunderstorm wind, 6 tornado, 1 hail, 1 flood. Local standard time, as filed.
The westbound lane of U.S. 52 was submerged in high water.
The tornado touched down in open farm fields to the west of Schnorf-Jones Road and immediately intensified and hit a farm, heavily damaging barns and outbuildings. The tornado continued east and crossed Red River-West Grove Road, where another farm was struck. At this location, a house received roof damage and several barns were damaged. The tornado lifted in a field east of Highway 49. Several people witnessed the tornado on the ground in this area, including video footage of debris being lifted from the ground.
Damage at the first farmstead was consistent with wind speeds of around 100 mph, or EF-1 damage. The second farmstead sustained damage consistent with wind speeds of around 75 mph.
The tornado touched down west of West Milton in open farmland and was only loosely in contact with the ground as it traveled east through West Milton. Only minor tree damage was seen for the first few miles of the track, with the vast majority of the tree damage being broken limbs and a few uprooted trees.
As the tornado moved through the Nashville area and toward Tipp City, it began to strengthen and caused EF-1 category wind damage to trees, power poles, and residences along West Kessler Cowlesville Road, especially near its intersection with Peters Road.
As the tornado approached Interstate 75, it strengthened further and directly hit several large industrial warehouse buildings on both the east side and west sides of the Interstate. On the west side of the Interstate, a large warehouse suffered considerable roof damage and a complete collapse of an exterior wall. Several empty semi trailers were overturned or rolled. In this area, damage was consistent with wind speeds of around 120 mph, or EF-2 damage.
The tornado continued across the Great Miami River into rural farmland where the intensity quickly decreased and damage to trees and outbuildings was consistent with EF-0 or low-end EF-1 damage. The tornado then lifted south-southeast of Casstown.
Initial EF-0 damage consisting of snapped tree limbs and minor outbuilding damage began along Liberty Road in western Clark County. Intermittent tree and outbuilding damage then continued east, eventually crossing Shrine Road near its intersection with Ebersole Road. A barn was also damaged at this location.
Continuing east, the tornado strengthened to EF-1 intensity and widened to nearly 200 yards as it moved through neighborhoods along Ballentine Pike, Delrey Road and Fox Hollow Road. Hundreds of trees were snapped or uprooted along this section of the path and several homes suffered damage due to partial uplift. The tornado remained EF-1 intensity as it crossed St. Paris Pike, eventually crossing directly through the Springfield Country Club where dozens of trees were uprooted.
The tornado continued east through the Edgewood Farms neighborhood and produced tree and minor outbuilding damage. Damage continued into the southern end of Buck Creek State Park. The main entrance to the park was closed due to several large trees uprooted along the main drive. The tornado crossed the southern end of the reservoir and then produced tree damage along Grant Road.
Continuing east, the tornado caused minor damage to a residence and barn on Mahar Road near its intersection with Yeazall Road. Additional tree damage could be seen across a field east of Mahar Road but no additional damage was noted east of there.
A large tree was uprooted and a shed received minor damage near the intersection of Jefferson and Pickerington Roads.
Initial EF-0 damage began on West Herr Road near North US Highway 68. Several large tree branches measuring between 3-8 inches were snapped. The adjacent home toward the east had four large hardwood trees downed, several of which were snapped at the trunk. Additionally, this home and unattached garage had siding ripped off. Continuing 1.7 miles northeast, the property at the intersection of Kennard-Kingscreek Road and Game Farm Road received EF-0 damage. At this location, numerous hardwood trees were snapped at the trunk, a metal garage door was bent, a barn door track was ripped from the barn, and a shed was rolled onto its side.
The tornado continued eastward and broke additional tree limbs along Kennard-Kingscreek Road. Farther down the road, a barn was completely destroyed with the roof caving in and one of the supporting walls thrown 15 yards to the north. Next door to this location, several large hardwood trees were uprooted. Farther northeast, down Kennard-Kingscreek Road, a front porch was completely separated from the home and had large 20 foot pieces of structure thrown as far as 50 to 70 yards away. The damage path continued past North Ludlow Road, down South Kennard Road, where metal roofing was lifted off of a barn. More damage was found along a tree line off of Dog Leg Road, where numerous tree branches were snapped and trees were uprooted. The last known damage from the tornado occurred along State Route 296, where several trees were downed.
Several trees were downed. A fence was also damaged.
Several trees were downed.
A tree was uprooted.
Several trees were downed in the Pleasantville area.
Several trees were snapped and a few large trees were uprooted.
A few small trees were snapped at their trunks. A large tree was also uprooted.
Numerous large limbs were downed.
A few large trees were downed. A barn was also partially damaged.
Widespread minor tree damage was observed throughout Sardinia and in surrounding areas. Much of this is believed to have been caused by straight line winds of around 60 to 70 mph.
However, a more concentrated corridor of damage was also observed, and this damage was caused by a tornado. The first tornadic damage was observed near the intersection of Hope Lane and Purdy Road, where tree damage extended into a neighborhood south of Charles Street. The most significant tree damage was observed on Oakdale Avenue. A stand of softwood trees was heavily damaged with numerous trees snapped off. Further east, behind some houses, several large hardwood trees were uprooted. These trees were found to be laying in different directions.
Additional tree damage was also observed on a consistent path to the east that crossed State Route 32, Siteman Road, and Katterman Road. No additional damage was found east of Katterman Road. Based on the tree damage found on Oakdale Avenue, the strongest winds in this tornado were estimated to be 75 mph.
Several large tree limbs were downed along State Route 327.
The first damage observed from this tornado was near the main entrance to Tar Hollow State Park along State Route 327. A few trees were downed and there was evidence of a few snapped trees up the hillside to the west. More significant damage was observed on East Fork Road, where a wide swath of trees were both uprooted and snapped. These trees were of several varieties, including hardwood and softwood.
The most significant damage was observed along Narrows Road. The hills to the east of Narrows Road exhibited near-total decimation of the tree canopy, including some spots where virtually every tree was snapped or uprooted. This swath of damage was about four tenths of a mile wide. Along Narrows Road, tree damage was severe enough that work crews continued to clear the area two days after the storm. East of Narrows Road at 1825EST, 4.1 miles south southwest of South Bloomingville, the tornado continued into Vinton County (see Storm Data for Ohio, Southeast).
Several trees were uprooted and snapped along Ripley-Day Hill road, near U.S. 68. This included a tree that fell on a camper.
Three 6 inch tree limbs were downed near Greenbrier Road and State Route 247.
Several large tree limbs were downed.
Several trees were downed and two roofs were damaged.
A few trees were downed near the intersection of Morning Street and Harrison Street.
Numerous large limbs were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2022Every state in 2022This day in weather historyThe tornado archive for Ohio, 2022Warnings in Ohio, June 2022
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1022898, 1022912, 1022955, 1022958, 1023260, 1023305, 1023317, 1023320, 1023322, 1023324, 1023327, 1023887, 1023330, 1023335, 1023348, 1023357, 1023383, 1023422, 1023449, 1023451, 1023453, 1023457, 1023463, 1023464.